# SDR SWIA200413758

- Difficulty date: August 27, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 27,089 hours, 23,390 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: 855D1009
- Part serial: 1302B
- Condition: Damaged
- Location: Brake Position
- Part time: 9,718 hours, 7,645 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION WHEN SELECTING FLAPS FROM 0 DEGREES TO 8 DEGREES.  REPAIRED WIRING AND REPLACED RIGHT BPSU IAW WM 20-00-00 AND 27-51-10.  OPERATIONAL CHECK GOOD.
